On $N(k)$-quasi Einstein manifolds
Commun. Korean Math. Soc. 2007 Vol. 22, No. 3, 411-417
Printed September 1, 2007
Mukut Mani Tripathi, Jeong-Sik Kim
Lucknow University, Yosu National University
Abstract : $N(k)$-quasi Einstein manifolds are introduced and studied.
Keywords : conformal curvature tensor, $k$-nullity distribution, $N(k)$-quasi Einstein manifold, quasi Einstein manifold, quasi-umbilical hypersurface, Ricci operator, Ricci-recurrent manifold, Ricci tensor, semi-symmetric space
MSC numbers : 53C25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd